სტატიები / უცხოეთში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი:

მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  4919 ჩანაწერიდან.


ძებნის განულება

G. Nabakhtiani. On System of Nuclear and Radiation Safety in Georgia. NIS Export Control . 2014წ. USA . pp.15-22.

L. Chkhartishvili, A. Gachechiladze, D. Gabunia, A. Mikeladze, O. Tsagareishvili. On technological process of synthesis of boron carbide nanodispersive powders. Proc. 4th Int. Boron Symp. Eskişehir: OGU. 2009წ. 67-71.

J. Peradze. On the accuracy of the Galerkin method for a nonlinear dynamic beam equation. Mathematical Methods in the Applied Sciences. 2011წ. v.34, pp.1725-1732.

J. Peradze. On the approximate solution of the Kirchhoff-Bernstein nonlinear wave equation. ISAAC Conference I.Vekua – 100, AMIAM. 2007წ. 12, no.2, 87-92, Tbilisi.

D. Ugulava. On the approximation of functions on locally compact abelian groups. Georgian Math. Journal. 1999წ. v. 6, № 4, 379-394..

მ. შარიქაძე, Kakabadze M., Hoedemaeker Ph.J., Bogdanova T.. On the Barremian-Early Albian biogeography (by ammonites) of Colombia. Scripta Geologica. Leiden. 2004წ. #128. p. 515-558.

A. Meskhi. On the boundedness and compactness of ball fractional integral operators. Fractional Calculus and Applied Analysis (Springer). 2000წ. 3 (2000), No.1, pp. 13-30.

A. Meskhi, V. Kokilashvili, A. Meskhi. On the boundedness and compactness of the weighted Hardy operators in spaces $L^{p(x)}$. Georgian Mathematical Journal (De Gruyter). 2005წ. V. 12, No.1, 27-44. .

A. Meskhi, H. Rafeiro, M. A. Zaighum. On the Boundedness of Marcinkiewicz Integrals on Continual Variable Exponent Herz spaces. Georgian Mathematical Journal (De Gryuter). 2017წ. .

A. Meskhi, M.Zaighum. On the boundedness of maximal and potential operators in variable exponent amalgam spaces. Journal of Mathematical Inequalities. 2014წ. 8, No. 1, pp. 123-152. .

A. Meskhi, M.A. Zaighum. On the boundedness of product kernel operators with measures. Georgian Mathematical Journal. 2012წ. Volume 19, Issue 3, Pages 533–557, DOI: 10.1515/gmj-2012-0020.

A. Meskhi, V. Kokilashvili, M. Mastylo. On the boundedness of the multilinear fractional integral operators. Nonlinear Analysis Theory, Methods and Applications. 2014წ. Vol. 94, 142-147 .

G. Berikelashvili, M.M. Gupta , M. Mirianashvili. On the choice of initial conditions of difference schemes for parabolic equations. Sixth International Congress on Industrial Applied Mathematics (ICIAM07): . 2007წ. PAMM 7, no. 1 (2007) 1025605-1025606.

К. Kvinikhidze, V.Chavchanidze. On the Coceptual costraction of homologous protein and evolution of Biological code.. . IY International Congress of Kibernetics and Systems. Amsterdam,. 1978წ. .

B. Mesablishvili. On the comonadicity of extension-of-scalars functors . Journal of Algebra. 2006წ. vol. 305, pp.1102- 1110.

ს. ჩობანიანი, S.Levental, H.Salehi. On the constant in Menshov-Rademacher inequiality. Journal of Inequalities and Applications. 2006წ. Article ID 68969, 7 pages.

J. Peradze. On the convergence of an iteration method in Timoshenko theory of plates. Advanced Structured Materials. 2011წ. vol.15, pp. 83-90.

J. Peradze. On the convergence of an iteration method in Timoshenko's theory of plates. Euromech Colloquium 527 Shell-like Structures Nonclassical Theories and Applications. 2011წ. Lutherstadt Wittenberg, Germany, pp.37-44.

G. Berikelashvili, M. Mirianashvili. On the convergence of difference schemes for generalized Benjamin-Bona-Mahony equation . Numerical Methods for Partial Differential Equations. 2014წ. 30(1): 301-320, .

N. Khomeriki, G. Berikelashvili. On the convergence of difference schemes for one nonlocal boundary value problem. Lithuanian Mathematical Journal. 2012წ. 52(4), 353-362.